# SDR UF6A980423

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 1G3056
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 13,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - MX - CRACK FOUND ON FRONT SPAR OF LEFT HAND HORIZONTAL STABILIZER AT STA 42.00 TOP EDGE.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED SINGLE FLANGE REPAIR.  (X)
